# SDR AALA201802209041

- Difficulty date: February 17, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 8,967 hours, 908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT CREW REST, EMERGENCY FLASHLIGHT, TEST INDICATOR LED DID NOT FLASH. MAINTENANCE REPLACED BATTERY IN EMERGENCY FLASHLIGHT, IN FLIGHT ATTENDANT CREW REST PER AMM 25-64-00.
